SCIRP Mobile Website

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

N. A. Assad and W. A. Kirk, “Fixed Point Theorems for Set-Valued Mappings of Contractive Type,” Pacific Journal of Mathematics, Vol. 43, No. 3, 1972, pp. 553-562. http://dx.doi.org/10.2140/pjm.1972.43.553

has been cited by the following article: